# SDR AALA201711139017

- Difficulty date: November 12, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 56,634 hours, 21,254 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R1 DOOR SHOWS SLIDE IS STILL ARMED WITH SLIDE HANDLE SHOWING DISARMED.  CLEANED AND LUBED THE R1 DOOR GIRT BAR AND MECHANISM,  COULD NOT DUPLICATE. CHECKED GOOD.
